# SDR 96ZZZX4737

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821GS
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770419
- Engine: Cont LTSIO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643033
- Condition: Cracked
- Location: Rt Eng Nr 3 Cyl
- Part time: 4,509 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING OIL LEAK, FOUND 3 INCH CRACK RUNNING FROM TOP CENTER BOLT ON CRANKCASE DOWN TO BASE OF NR 3 CYLINDER.
